# SDR 2008FA0000519

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19173
- Condition: Worn
- Location: Engine
- Part time: 1,329 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAMSHAFT LOBES WORN FROM CORROSION PITS.  (K)
